Alert archive / Texas / Red Flag Warnings in 2017
Red Flag Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Jan 21, 2017, 3:38 PM CST for 15 counties in Texas. It took effect at Jan 22, 2017, 2:29 AM CST. It was in force for 15 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 21, 2017, 3:38 PM CST (21:38 UTC)
- In effect from
- Jan 22, 2017, 2:29 AM CST
- Expired
- Jan 22, 2017, 5:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 10:00 AM CST | NON-TSTM WND DMG | 2 Sw Corpus Christi, TX | REPORTS OF DOWNED POWERLINES. CAUSED SMALL GRASS FIRE. |
| Jan 22, 12:31 PM CST | WILDFIRE 5 | 4 Wnw Portland, TX | GRASSFIRE IN OPEN FIELD |
| Jan 22, 12:48 PM CST | SEICHE | 4 Ssw Mathis, TX | WIND CAUSING SPILLOVER AT WESLEY SEALE DAM OF AROUND 825 CFS |
| Jan 22, 12:57 PM CST | WILDFIRE 96 | 4 Ne Refugio, TX | TFS REPORTS AN ESTIMATED 96 ACRE WILDFIRE OCCURRED EARLIER TODAY |
| Jan 22, 1:30 PM CST | WILDFIRE 5 | 1 S Sinton, TX | |
| Jan 22, 4:00 PM CST | WILDFIRE 5 | Alice, TX | FIRE IN FIELD NEAR COUNTY FAIRGROUNDS ON SOUTH...SOUTHWEST SIDE OF CITY HAS FORCED EVACUATIONS OF SEVERAL RESIDENCES |
| Jan 22, 4:00 PM CST | WILDFIRE 100 | Alice, TX | UPDATE...TFS ESTIMATES FIRE TO BE 100 ACRES. PREVIOUS...FIRE IN FIELD NEAR COUNTY FAIRGROUNDS ON SOUTH...SOUTHWEST SIDE OF CITY HAS FORCED EVACUATIONS OF SEVERAL RESIDENCES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
431 WWUS84 KCRP 212138 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 338 PM CST SAT JAN 21 2017 ...CRITICAL TO EXTREMELY CRITICAL FIRE DANGER RISK LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON OVER SOUTH TEXAS... .A FRONTAL BOUNDARY WILL MOVE RAPIDLY ACROSS SOUTH TEXAS SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL DEVELOP BEHIND THE FRONT. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS ALL OF SOUTH TEXAS. TXZ229>234-239>247-221200- /O.UPG.KCRP.FW.A.0001.170122T1600Z-170123T0000Z/ /O.NEW.KCRP.FW.W.0001.170122T1600Z-170123T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 338 PM CST SAT JAN 21 2017 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY FOR VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING, WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WEST TO NORTHWEST WIND AND CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED TO COMMENCE DURING THE LATE MORNING HOURS SUNDAY. THIS CONDITION IS EXPECTED TO CONTINUE THROUGH SUNDAY AFTERNOON. * WIND...WEST TO NORTHWEST WIND 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 10 TO 20 PERCENT OVER THE RIO GRAND PLAINS TO 20 TO 35 PERCENT OVER THE COASTAL BEND AND OVER THE VICTORIA CROSSROADS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ HEAVENER
6 follow-up statements
313 WWUS84 KCRP 220150 AAA RFWCRP URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 750 PM CST SAT JAN 21 2017 ...CRITICAL TO EXTREMELY CRITICAL FIRE DANGER RISK SUNDAY... .A FRONTAL BOUNDARY WILL MOVE RAPIDLY ACROSS SOUTH TEXAS SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL DEVELOP BEHIND THE FRONT. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS ALL OF SOUTH TEXAS. TXZ229>234-239>247-221000- /O.EXT.KCRP.FW.W.0001.170122T1500Z-170123T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 750 PM CST SAT JAN 21 2017 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY FOR VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * TIMING...STRONG WEST TO NORTHWEST WIND AND CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED TO COMMENCE DURING THE LATE MORNING HOURS SUNDAY. THE FIRE DANGER IS EXPECTED TO WORSEN THROUGH THROUGH SUNDAY AFTERNOON AS HUMIDITIES LOWER FURTHER. * WIND...WEST AND NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS NEAR 50 MPH. ISOLATED GUSTS AROUND 55 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 10 TO 20 PERCENT OVER THE RIO GRAND PLAINS TO 20 TO 35 PERCENT OVER THE COASTAL BEND AND OVER THE VICTORIA CROSSROADS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ HART
704 WWUS84 KCRP 220829 AAA RFWCRP URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 229 AM CST SUN JAN 22 2017 ...CRITICAL TO EXTREMELY CRITICAL FIRE DANGER RISK SUNDAY... .A FRONTAL BOUNDARY WILL MOVE RAPIDLY ACROSS SOUTH TEXAS SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL DEVELOP BEHIND THE FRONT. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS ALL OF SOUTH TEXAS. TXZ229>232-221630- /O.EXT.KCRP.FW.W.0001.170122T0829Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE- 229 AM CST SUN JAN 22 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * TIMING...STRONG WEST TO NORTHWEST WIND OVER LA SALLE COUNTY WILL CONTINUE TO SRPEAD EAST EARLY THIS MORNING. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED TO BEGIN AS WELL. THE FIRE DANGER IS EXPECTED TO WORSEN THROUGH THROUGH THIS AFTERNOON AS HUMIDITIES LOWER FURTHER. WINDS WILL DIMINISH LATE THIS AFTERNOON. * WIND...WEST AND NORTHWEST SUSTAINED 20 TO 35 MPH WITH GUSTS NEAR 45 MPH. ISOLATED GUSTS AROUND 50 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 15 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ233-234-239>247-221630- /O.EXT.KCRP.FW.W.0001.170122T1200Z-170122T2300Z/ GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- ARANSAS-REFUGIO-CALHOUN- 229 AM CST SUN JAN 22 2017 ...RED FLAG WARNING NOW IN EFFECT FROM 6 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * TIMING...STRONG WEST TO NORTHWEST WIND AND CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE THIS MORNING. THE FIRE DANGER IS EXPECTED TO WORSEN THROUGH THROUGH SUNDAY AFTERNOON AS HUMIDITIES LOWER FURTHER. * WIND...WEST AND NORTHWEST SUSTAINED 20 TO 35 MPH WITH GUSTS 4O TO 50 MPH. ISOLATED GUSTS AROUND 55 MPH POSSIBLE. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 15 TO 25 PERCENT INLAND AREAS AND 2O T0 35 PERCENT COASTAL AREAS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ GW/GH
354 WWUS84 KCRP 221624 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1024 AM CST SUN JAN 22 2017 ...CRITICAL TO EXTREMELY CRITICAL FIRE DANGER RISK TODAY... .VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES CONTINUE ACROSS THE REGION TODAY. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN IN PLACE ACROSS ALL OF SOUTH TEXAS TODAY. TXZ229>234-239>247-222300- /O.CON.KCRP.FW.W.0001.000000T0000Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1024 AM CST SUN JAN 22 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * TIMING...THE ENTIRE REGION IS CURRENTLY EXPERIENCING CRITICAL TO EXTREMELY CRITICAL FIRE DANGER RISKS WHICH WILL CONTINUE THROUGH THE AFTERNOON HOURS. * WIND...WEST AND NORTHWEST SUSTAINED 20 TO 35 MPH WITH GUSTS 4O TO 50 MPH. ISOLATED GUSTS AROUND 55 MPH POSSIBLE CLOSER TO THE COAST. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 15 TO 25 PERCENT INLAND AREAS AND 2O T0 35 PERCENT COASTAL AREAS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
950 WWUS84 KCRP 221647 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1047 AM CST SUN JAN 22 2017 ...CRITICAL TO EXTREMELY CRITICAL FIRE DANGER RISK TODAY... .VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES CONTINUE ACROSS THE REGION TODAY. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN IN PLACE ACROSS ALL OF SOUTH TEXAS TODAY. TXZ229>234-239>247-222300- /O.CON.KCRP.FW.W.0001.000000T0000Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1047 AM CST SUN JAN 22 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * TIMING...THE ENTIRE REGION IS CURRENTLY EXPERIENCING CRITICAL TO EXTREMELY CRITICAL FIRE DANGER RISKS WHICH WILL CONTINUE THROUGH THE AFTERNOON HOURS. * WIND...WEST AND NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS 4O TO 50 MPH. ISOLATED GUSTS AROUND 55 MPH POSSIBLE CLOSER TO THE COAST. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 10 TO 20 PERCENT INLAND AREAS AND 2O T0 35 PERCENT ALONG THE IMMEDIATE COAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ HEAVENER
229 WWUS84 KCRP 222127 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 327 PM CST SUN JAN 22 2017 ...CRITICAL TO EXTREMELY CRITICAL FIRE DANGER RISK CONTINUES THIS AFTERNOON... .STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES CONTINUE ACROSS THE REGION THIS AFTERNOON. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN IN PLACE ACROSS ALL OF SOUTH TEXAS THIS AFTERNOON. WINDS WILL CONTINUE TO DECREASE THROUGH LATE AFTERNOON AND AS HUMIDITY LEVELS BEGIN TO INCREASE BY EARLY EVENING. TXZ229>234-239>247-222300- /O.CON.KCRP.FW.W.0001.000000T0000Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 327 PM CST SUN JAN 22 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR VERY STRONG WEST-NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH TEXAS... * WIND...WEST AND NORTHWEST SUSTAINED 25 TO 30 MPH WITH GUSTS 4O TO 45 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 10 TO 20 PERCENT INLAND AREAS AND 2O T0 35 PERCENT ALONG THE IMMEDIATE COAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ HEAVENER
756 WWUS84 KCRP 222258 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 458 PM CST SUN JAN 22 2017 TXZ229>234-239>247-230000- /O.EXP.KCRP.FW.W.0001.000000T0000Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 458 PM CST SUN JAN 22 2017 ...RED FLAG WARNING WILL EXPIRE AT 5 PM CST... WHILE A FEW LOCATIONS WILL STILL EXPERIENCE RED FLAG CONDITIONS OVER THE NEXT HOUR...MOST LOCATIONS SHOULD EXPERIENCE A RAPID IMPROVEMENT IN FIRE WEATHER CONDITIONS. TEMPERATURES WILL BEGIN TO COOL...WIND SPEEDS WILL WEAKEN...AND RELATIVE HUMIDITY VALUES WILL INCREASE. THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jan 21, 12:29 PM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Jan 21, 12:29 PM CST, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1229 PM CST Sat Jan 21 2017
.DISCUSSION...
The fog over the nearshore waters has been very obstinate in
relinquishing it's hold. Still expecting winds to veer more
towards the southwest which help to promote more mixing and scour
out the fog, or at least lift it above marine dense fog criteria.
Looking at some of the hi-res and global Bufkit forecast soundings
across the western zones, they are showing a period of a few hours
where deeper mixing occurs. We may get close to wind advisory
criteria across our extreme western areas which would add to
issues with fire weather too. We did issue an enhanced fire danger
threat for the Rio Grande Plains and western Brush Country for the
afternoon hours as relative humidity values drop into the teens.
18Z aviation discussion is below.
&&
.AVIATION...
Today...VFR. Southwesterly winds 12 to 15 knots expected with some
gusts into the mid/upper-20s near KLRD. Winds back more towards
the south tonight ahead of the approaching cold front. High
confidence.
Sunday...VFR. Very windy conditions expected as the cold front
pushing through the region Sunday morning. Strong northwesterly
winds kick in with sustained winds in the mid/upper-20 knot range
with gusts possibly into the lower-40 knots closer to the coast.
Strongest winds commence around 15Z and look to peak closer to
18-19Z. High confidence.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 86 54 73 47 73 / 0 0 0 0 0
Victoria 82 52 70 45 73 / 10 10 0 0 0
Laredo 88 54 74 47 79 / 0 0 0 0 0
Alice 87 51 74 46 78 / 0 0 0 0 0
Rockport 83 55 71 52 69 / 10 10 0 0 0
Cotulla 85 51 72 43 78 / 0 0 0 0 0
Kingsville 89 53 74 46 76 / 0 0 0 0 0
Navy Corpus 83 57 72 52 68 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Sunday morning through Sunday afternoon
For the following zones: Aransas...Bee...Calhoun...Duval...
Goliad...Jim Wells...Kleberg...La Salle...Live Oak...
McMullen...Nueces...Refugio...San Patricio...Victoria...
Webb.
GM...Gale Warning from 2 AM to 9 PM CST Sunday For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor...
Coastal waters from Baffin Bay to Port Aransas out 20 NM...
Coastal waters from Port Aransas to Matagorda Ship Channel
out 20 NM...Waters from Baffin Bay to Port Aransas from 20
to 60 NM...Waters from Port Aransas to Matagorda Ship
Channel from 20 to 60 NM.
Dense Fog Advisory until 1 PM CST this afternoon For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM.
&&
GH/77...AVIATIONHazardous weather outlook, Jan 21, 5:50 AM CST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 AM CST SAT JAN 21 2017 TXZ229>234-239>247-221200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 550 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL END OVER ARANSAS AND CALHOUN COUNTIES BY 8 AM...WITH THE DENSE FOG MAINLY NEAR THE COAST. BRIEF ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE THIS AFTERNOON OVER LA SALLE AND WEBB COUNTIES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTH TEXAS FOR SUNDAY LATE MORNING THROUGH AFTERNOON. A WIND ADVISORY WILL LIKELY BE NEEDED SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-221200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 550 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT AFTER MIDNIGHT TONIGHT FOR WIND GUSTS IN EXCESS OF GALE FORCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WARNING IS IN EFFECT FOR BAYS AND COASTAL WATERS EARLY SUNDAY MORNING THROUGH SUNDAY EVENING. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED ACROSS THE BAYS AND NEARSHORE WATERS AND SUSTAINED GALE FORCE WINDS ARE EXPECTED ACROSS THE OFFSHORE WATERS. BRIEF GUSTS TO STORM FORCE WILL BE POSSIBLE ACROSS THE OFFSHORE WATERS. SMALL CRAFT ADVISORIES WILL BE LIKELY SUNDAY NIGHT, AGAIN TUESDAY, THEN WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 7:58 PM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 12 hr |
| Jan 20, 8:00 PM CST | Marine Dense Fog Advisory | CRP | 17 hr | |
| Jan 21, 3:10 AM CST | Gale Warning | CRP | 39 hr | |
| Jan 21, 8:59 AM CST | Marine Dense Fog Advisory | CRP | 4 hr | |
| Jan 21, 3:47 PM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.